# SDR DALA1217720919

- Difficulty date: February 18, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LIGHTNING STRIKE WAS FOUND ON RT WINDOW BELT FRAME AT FWD UPPER CORNER BETWEEN STA Y=845 TO Y=864.  LIGHTNING STRIKE RT WINDOW BELT FRAME.  REPAIR PERFORMED IAW ERA 501072-14 REV ORIG.
